Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bumps on top part of vagina, pregnant, leukorrhea. Due to skin irritation?

I m 30 wks pregnant and suddenly have some bumps on the top part of vagina ...where my pubic hair meets the vaginal lips ....due to pregnancy, I have had a lot of luekorrhea, particularly in this area.....I have had all my usual pregnancy tests done and was wondering if this could be due to irritaion on my skin from the luekorrhea? I see my doctor soon but I would really like an answer before then. They are small bumps and only in this top area where I am getting a lot of luekorrhea during the day. Never had this problem before.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
You should maintain proper hygiene.
Use cotton undergarment, do not use any perfume and irritating substance, keep the area pat dry.
Use betadine liquid to wash that area.
Mainly due to fungal infection, take antifungal after your doctor advice.
Good luck.
Dr. Richa
Answered: Thu, 3 Jul 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor